Alert archive / Alabama / River Flood Warnings in 2020

River Flood Warning 11, NWS Mobile, AL

January 16, 2020Covington County, Escambia County, Alabama

NWS Mobile, AL issued this river flood warning at Jan 16, 2020, 6:58 AM CST for Covington County, Escambia County, Alabama. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Jan 16, 2020, 6:58 AM CST (12:58 UTC)
Expired
Jan 17, 2020, 8:00 PM CST
In force
37 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Covington County, AL, Escambia County, AL

The radar

The Eglin Afb radar (KEVX), 113 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Conecuh River at Brewton (BWTA1). The gauge peaked at 26.99 ft at Jan 16, 2020, 9:00 PM CST.

actionminormoderate253001/1601/1701/1801/19
Action stage
22 ft
Minor stage
27 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02374250, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

140 
WGUS44 KMOB 161258
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mobile, AL
658 AM CST Thu Jan 16 2020

...The National Weather Service in Mobile has issued a flood warning for the 
following rivers in Alabama... 

  Conecuh River At Brewton affecting Covington and Escambia Counties.

.Recent heavy rainfall is expected to result in river level rises above flood
stage. A Flood Warning is now in effect. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC039-053-171257-
/O.NEW.KMOB.FL.W.0011.200116T1258Z-200118T0200Z/
/BWTA1.1.ER.200116T0650Z.200116T0700Z.200117T2000Z.NO/
658 AM CST Thu Jan 16 2020

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Conecuh River At Brewton
* From this morning until Friday evening
* At 6 AM Thursday the stage was...26.9 feet. 
* Minor flooding is forecast 
* Flood stage is 27.0 feet. 
* Forecast to rise above flood stage by late this morning and continue to rise 
  near 27.2 feet by this evening. 
* At 27.0 feet...Flooding of farmland. Cattle should be moved to higher ground.

&&

LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712


$$
2 follow-up statements
320 
WGUS84 KMOB 161608
FLSMOB
Flood Statement
National Weather Service Mobile, AL
1008 AM CST Thu Jan 16 2020
 

...The flood warning continues for the following rivers in Mississippi...
 
  Pascagoula At Merrill affecting George...Greene and Jackson Counties. 
...The flood warning continues for the following rivers in Alabama...Florida...
Mississippi...
 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and 
  Washington Counties. 
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington 
  Counties. 
  Alabama River Near Millers Ferry Dam affecting Dallas...Monroe and Wilcox 
  Counties. 
  Alabama River Near Claiborne Dam - Tailwater affecting Clarke...Monroe and 
  Wilcox Counties. 
  Conecuh River At Brewton affecting Covington and Escambia Counties. 
  Escambia River Near Century affecting Escambia County. 
  Leaf Near Mclain affecting George...Greene and Perry Counties. 
  Chickasawhay At Leakesville affecting George...Greene and Wayne Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-171608-
/O.CON.KMOB.FL.W.0001.000000T0000Z-000000T0000Z/
/CLDA1.1.ER.200101T0611Z.200120T1200Z.000000T0000Z.NO/
1008 AM CST Thu Jan 16 2020

The Flood Warning continues for
  the Tombigbee River Near Coffeeville Dam
* until further notice.
* At 9AM Thursday the stage was 37.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 29.0 feet.
* The river will continue rising to near 38.0 feet by Monday morning then begin 
  falling.
* At 40.0 feet...Widespread flooding of timber and pastureland. Portions of 
  State Highway 114 east of the river becomes covered by water. Cabins on Old 
  Ferry Road flood.

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
 3160 8810 3178 8822                  

$$

ALC023-025-129-171608-
/O.CON.KMOB.FL.W.0002.000000T0000Z-000000T0000Z/
/LRYA1.1.ER.200104T0120Z.200110T2000Z.000000T0000Z.NO/
1008 AM CST Thu Jan 16 2020

The Flood Warning continues for
  the Tombigbee River Near Leroy
* until further notice.
* At 9AM Thursday the stage was 28.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 24.0 feet.
* The river will continue rising to near 28.7 feet by Sunday morning then begin 
  falling.
* At 30.0 feet...Roads leading into the Powersouth power plant will begin to 
  flood, along with roads along the east side of the river.

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$

ALC047-099-131-171608-
/O.CON.KMOB.FL.W.0008.200117T0000Z-200119T1400Z/
/MRFA1.1.ER.200117T0000Z.200118T0600Z.200119T0800Z.NO/
1008 AM CST Thu Jan 16 2020

The Flood Warning continues for
  the Alabama River Near Millers Ferry Dam
* From this evening until Sunday morning.
* At 8AM Thursday the stage was 63.8 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 66.0 feet.
* Forecast to rise above flood stage by this evening and continue to rise near 
  67.4 feet by early Saturday morning. The river will fall below flood stage by 
  Sunday afternoon.
* At 66.0 feet...Farm and pasturelands in the area will flood and cattle should 
  be moved to higher ground.

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
 3184 8756 3215 8749                  

$$

ALC025-099-131-171608-
/O.CON.KMOB.FL.W.0009.200117T0500Z-000000T0000Z/
/CLBA1.1.ER.200117T0500Z.200119T1200Z.000000T0000Z.NO/
1008 AM CST Thu Jan 16 2020

The Flood Warning continues for
  the Alabama River Near Claiborne Dam - Tailwater
* From tonight until further notice.
* At 8AM Thursday the stage was 40.4 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 42.0 feet.
* Forecast to rise above flood stage by tonight and continue to rise near 45.3 
  feet by Sunday morning.
* At 43.0 feet...Access to Eureka Landing community stops, with access cut off.

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
 3114 8797 3150 8766                  

$$

ALC039-053-171608-
/O.CON.KMOB.FL.W.0011.000000T0000Z-200118T0200Z/
/BWTA1.1.ER.200116T0650Z.200116T0700Z.200117T2000Z.NO/
1008 AM CST Thu Jan 16 2020

The Flood Warning continues for
  the Conecuh River At Brewton
* until Friday evening.
* At 9AM Thursday the stage was 27.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 27.0 feet.
* The river will continue rising to near 27.2 feet by this evening. The river 
  will fall below flood stage tomorrow early afternoon.
* At 27.0 feet...Flooding of farmland. Cattle should be moved to higher ground.

&&

LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712


$$

ALC053-FLC033-171608-
/O.CON.KMOB.FL.W.0007.000000T0000Z-200120T1200Z/
/CTYF1.1.ER.200115T0305Z.200117T1800Z.200120T0600Z.NO/
1008 AM CST Thu Jan 16 2020

The Flood Warning continues for
  the Escambia River Near Century
* until Monday morning.
* At 9AM Thursday the stage was 18.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 17.0 feet.
* The river will continue rising to near 18.8 feet by tomorrow early afternoon. 
  The river will fall below flood stage early Monday morning.
* At 19.0 feet...Low lying pastures will flood. Cattle should be moved to higher
  ground.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$

MSC039-041-111-171608-
/O.CON.KMOB.FL.W.0006.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.200114T2215Z.200119T1200Z.000000T0000Z.NO/
1008 AM CST Thu Jan 16 2020

The Flood Warning continues for
  the Leaf Near Mclain
* until further notice.
* At 9AM Thursday the stage was 20.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 18.0 feet.
* The river will continue rising to near 22.0 feet by Sunday morning then begin 
  falling.
* At 24.0 feet...Some county roads in the area will become flooded.

&&

LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
 3098 8877 3114 8887                  

$$

MSC039-041-153-171608-
/O.CON.KMOB.FL.W.0003.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.200104T1415Z.200121T1200Z.000000T0000Z.NO/
1008 AM CST Thu Jan 16 2020

The Flood Warning continues for
  the Chickasawhay At Leakesville
* until further notice.
* At 9AM Thursday the stage was 24.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 20.0 feet.
* The river will continue rising to near 26.0 feet by Tuesday morning.  
  Additional rises may be possible thereafter.
* At 26.0 feet...Flooding at the highway bridge begins.

&&

LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
 3100 8875 3110 8858                  

$$

MSC039-041-059-171608-
/O.EXT.KMOB.FL.W.0010.200116T1544Z-000000T0000Z/
/MRRM6.1.ER.200116T1504Z.200120T1200Z.000000T0000Z.NO/
1008 AM CST Thu Jan 16 2020

...Flood Warning extended until further notice...The Flood Warning continues for
  the Pascagoula At Merrill
* From after midnight tomorrow until further notice.
* At 9AM Thursday the stage was 22.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 22.0 feet.
* The river will continue rising to near 23.1 feet by Monday morning.  
  Additional rises may be possible thereafter.
* At 23.5 feet...Water is under homes in Plum Bluff Estates. Streets of Merrill 
  flood.

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
 3074 8868 3082 8879                  

$$
851 
WGUS84 KMOB 171350
FLSMOB
Flood Statement
National Weather Service Mobile, AL
750 AM CST Fri Jan 17 2020
 

...The flood warning is cancelled for the following rivers in Alabama...
 
  Conecuh River At Brewton affecting Covington and Escambia Counties.
  
...The flood warning continues for the following rivers in Alabama...Florida...
 
  Alabama River Near Millers Ferry Dam affecting Dallas...Monroe and Wilcox 
  Counties. 
  Alabama River Near Claiborne Dam - Tailwater affecting Clarke...Monroe and 
  Wilcox Counties. 
  Escambia River Near Century affecting Escambia County. 
...The flood warning continues for the following rivers in Alabama...
 
  Tombigbee River Near Coffeeville Dam affecting Choctaw...Clarke and 
  Washington Counties. 
  Tombigbee River Near Leroy affecting Choctaw...Clarke and Washington 
  Counties. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

ALC023-025-129-181349-
/O.CON.KMOB.FL.W.0001.000000T0000Z-000000T0000Z/
/CLDA1.1.ER.200101T0611Z.200120T0000Z.000000T0000Z.NO/
750 AM CST Fri Jan 17 2020

The Flood Warning continues for
  the Tombigbee River Near Coffeeville Dam
* until further notice.
* At 7 AM Friday the stage was 37.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 29.0 feet.
* The river will continue rising to near 38.4 feet by Sunday evening then begin 
  falling.
* At 40.0 feet...Widespread flooding of timber and pastureland. Portions of 
  State Highway 114 east of the river becomes covered by water. Cabins on Old 
  Ferry Road flood.

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
 3160 8810 3178 8822                  

$$

ALC023-025-129-181349-
/O.CON.KMOB.FL.W.0002.000000T0000Z-000000T0000Z/
/LRYA1.1.ER.200104T0120Z.200120T0000Z.000000T0000Z.NO/
750 AM CST Fri Jan 17 2020

The Flood Warning continues for
  the Tombigbee River Near Leroy
* until further notice.
* At 7 AM Friday the stage was 28.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 24.0 feet.
* The river will continue rising to near 28.8 feet by Sunday evening then begin 
  falling.
* At 30.0 feet...Roads leading into the Powersouth power plant will begin to 
  flood, along with roads along the east side of the river.

&&

LAT...LON 3160 8810 3160 8804 3149 8786 3114 8792
 3114 8802 3149 8793                  

$$

ALC047-099-131-181349-
/O.EXT.KMOB.FL.W.0008.000000T0000Z-200119T0100Z/
/MRFA1.1.ER.200118T0600Z.200118T1200Z.200118T1900Z.NO/
750 AM CST Fri Jan 17 2020

...Flood Warning extended until Saturday evening...The Flood Warning continues 
for
  the Alabama River Near Millers Ferry Dam
* From after midnight tomorrow until Saturday evening.
* At 7 AM Friday the stage was 65.2 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 66.0 feet.
* Forecast to rise above flood stage by after midnight tomorrow and continue to 
  rise near 66.1 feet by tomorrow morning.
* At 66.0 feet...Farm and pasturelands in the area will flood and cattle should 
  be moved to higher ground.

&&

LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
 3184 8756 3215 8749                  

$$

ALC025-099-131-181349-
/O.EXT.KMOB.FL.W.0009.000000T0000Z-200122T0600Z/
/CLBA1.1.ER.200117T0851Z.200119T1200Z.200122T0000Z.NO/
750 AM CST Fri Jan 17 2020

...Flood Warning extended until late Tuesday night...The Flood Warning continues
for
  the Alabama River Near Claiborne Dam - Tailwater
* until late Tuesday night.
* At 6 AM Friday the stage was 42.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 42.0 feet.
* The river will continue rising to near 44.2 feet by Sunday morning. The river 
  will fall below flood stage Tuesday evening.
* At 43.0 feet...Access to Eureka Landing community stops, with access cut off.

&&

LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
 3114 8797 3150 8766                  

$$

ALC053-FLC033-181349-
/O.EXT.KMOB.FL.W.0007.000000T0000Z-200120T1800Z/
/CTYF1.1.ER.200115T0305Z.200117T1150Z.200120T1200Z.NO/
750 AM CST Fri Jan 17 2020

...Flood Warning extended until Monday afternoon...The Flood Warning continues 
for
  the Escambia River Near Century
* until Monday afternoon.
* At 7 AM Friday the stage was 18.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 17.0 feet.
* The river will continue rising to near 18.4 feet by this afternoon. The river 
  will fall below flood stage Monday morning.
* At 19.0 feet...Low lying pastures will flood. Cattle should be moved to higher
  ground.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
 3077 8733 3093 8731                  

$$

ALC039-053-171420-
/O.CAN.KMOB.FL.W.0011.000000T0000Z-200118T0200Z/
/BWTA1.1.ER.200116T0650Z.200116T0700Z.200117T1324Z.NO/
750 AM CST Fri Jan 17 2020

The Flood Warning is cancelled for
  The Conecuh River At Brewton
* until this evening.
* At 7 AM Friday the stage was 26.8 feet. 
* Flood stage is 27.0 feet.
* At 27.0 feet...Flooding of farmland. Cattle should be moved to higher ground.

&&

LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 16, 5:05 AM CST, 1 hour 53 minutes earlier.

Area forecast discussion, Jan 16, 5:05 AM CST, 1 hour 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
505 AM CST Thu Jan 16 2020

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
12Z issuance...Predominately VLIFR conditions in dense fog over
the area improve to MVFR ceilings with VFR visibility later this
morning, then ceilings improve to VFR later this afternoon. Light
and variable winds become north 5 to 10 knots today then become
northeasterly tonight. /29

&&

.PREV DISCUSSION... /issued 448 AM CST Thu Jan 16 2020/

NEAR TERM /Now Through Thursday night/...An upper trof over the
interior eastern states moves off into the western Atlantic
tonight as a highly amplified upper ridge over the central states
begins to shift into the eastern states. A cold front (associated
with a New England surface low) will be located near the northern
portion of the forecast area early this morning and advances
quickly southward through the remainder of the forecast area and
into the northern Gulf by midday. Dense fog over the entire area
early this morning will dissipate around mid morning, perhaps a
bit earlier well inland, and the passage of the cold front will
bring an end to the dense fog episodes which the area has
experienced over the last several days. The passage of the front
will support chance pops today then dry conditions follow for
tonight. Highs today range from the upper 60s well inland to the
mid 70s over the southern portion of the area. Lows tonight range
from the mid to upper 40s well inland to the mid 50s near the
coast. A moderate risk of rip currents is expected today then a
low risk follows for tonight. /29

SHORT TERM /Friday Through Saturday night/...The short term
period will begin with upper level ridging over the eastern
CONUS. At the same time, surface high pressure will have built
over the Great Lakes and upper Ohio Valley regions, with its
influence extending down into the southeast. This will lead to
mainly dry conditions for our area during the day Friday. By
Saturday, a northern stream upper level trough will move over the
Ohio Valley, with mainly zonal flow affecting the northern Gulf
coast. At the surface, a low pressure system that develops over
the southwestern CONUS will progress over the Plains and advance
towards the southeastern CONUS. The warm front associated with
this system is expected to be on the doorstep of our area, with
the cold front draped over the Arklatex region, by Saturday
morning. This system will progress northeast, with cold frontal
passage across our area Saturday night. This system will be the
main source of showers for the short term and even through midweek
next week.

Although, not much rain is expected out of this system at this
time, with model PWATs between 1.3 and 1.4 inches and between 0.10
and 0.50 inches of QPF expected over our area. Furthermore,
models show very little instability (around 200 J/kg of MLCAPE)
and meager lapse rates (5-6.7 C/km) Saturday afternoon; however,
models do show 200-300 m2/s2 of SRH and 25 to 35 knots of low
level shear during that time. Not expecting much in the way of
thunderstorm development because of this and since this system
looks to be fairly progressive, but a few are possible through the
afternoon while our area is in the warm sector.

Temperatures will continue to be above normal through Saturday.
Highs today will be slightly cooler due to earlier FROPA in the
near term period, with temperatures in the lower 60s far inland to
the upper 60s closer to the coast. Lows overnight tomorrow into
Saturday morning are then expected to be in the lower to upper
50s. High temperatures will be warmer Saturday, around 70 degrees
far inland and in the lower 70s near the coast. With FROPA
Saturday night, lows will generally range from the lower 40s in SE
MS to the upper 40s to lower 50s near the coast (south-central/SW
AL and NW FL panhandle areas).

Lastly, a moderate risk for rip currents is in effect Friday, but
a high risk of rip currents will follow for Friday night through
Saturday night. /26

LONG TERM /Sunday Through Wednesday/...Zonal flow will continue
aloft Sunday through early next week before upper level ridging
builds in over the southeast by Wednesday. Surface high pressure
will also build over the eastern CONUS from the northwest and
dominate through Tuesday. By Wednesday, the high pressure will
then begin to shift east as a low pressure system advances east
over the south-central CONUS.

As for sensible weather, dry conditions will be the main story
for our area through Wednesday. It will be much colder than we've
seen recently as temperatures drop by Sunday afternoon due to
FROPA Saturday night. With highs in the lower 50s inland and in
the upper 50s near the coast, temperatures will actually be below
normal for this time of year. Highs will then gradually decrease
over the next couple of days, with temperatures expected to be in
the upper 40s to around 50 degrees by Tuesday afternoon. Lows will
follow a similar trend, beginning in the lower to upper 30s
overnight Sunday into Monday morning and then be in the mid to
upper 20s overnight Monday into Tuesday morning. Lows into
Wednesday morning will be slightly warmer, with temperatures in
the upper 20s inland to lower 30s near the coast. Highs Wednesday
are then expected to be in the lower to mid 50s. /26

MARINE...Dense fog will continue to affect the bays, sounds and
near shore waters until dissipating later this morning. A cold
front approaching from the north moves through the marine area
late this morning into this afternoon. Northerly winds increase in
the wake of the front, becoming moderate to strong tonight.
Moderate to strong easterly winds follow for Friday then
transition to a southerly flow by Saturday as another cold front
approaches from the west. Have made some adjustments to the Small
Craft Advisory based on the latest data which results in a slight
delay on the beginning time to be 9 pm this evening then will have
the advisory ending first over bays and near shore waters on
Saturday, then the remaining portion by early Saturday evening as
the northerly flow and seas subside. The cold front moves through
Saturday night with a moderate to strong northerly flow in the
wake of the front which persists into Monday. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Dense Fog Advisory until 9 AM CST this morning for ALZ051>060-
     261>266.

FL...Dense Fog Advisory until 9 AM CST this morning for FLZ201>206.

MS...Dense Fog Advisory until 9 AM CST this morning for MSZ067-075-
     076-078-079.

GM...Small Craft Advisory from 9 PM this evening to 6 PM CST Saturday
     for GMZ670-675.

     Dense Fog Advisory until 9 AM CST this morning for GMZ630>636-
     650-655.

     Small Craft Advisory from 9 PM this evening to noon CST Saturday
     for GMZ650-655.

     Small Craft Advisory from 9 PM this evening to 6 AM CST Saturday
     for GMZ631-632.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jan 16, 3:51 AM CST, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
351 AM CST Thu Jan 16 2020

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-171000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
351 AM CST Thu Jan 16 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Dense Fog Advisory.

A moderate risk of rip currents is in effect today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A moderate risk of rip currents is in effect Friday, with a high
risk of rip currents Friday night through Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-171000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
351 AM CST Thu Jan 16 2020

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Dense Fog Advisory.
   Small Craft Advisory.

Moderate to strong winds may create hazardous conditions for small
craft tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Moderate to strong winds may create hazardous conditions for small
craft Friday through Tuesday.

Nearby

River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.